Complications Of Diabetes Mellitus



Related Terms: Diabetes, Diabetes Mellitus, Diabetes Management, Metformin, Type 2 Diabetes Mellitus, Control Diabetes, Insulin

Recently Answered Questions


Lately, I feel tired after my morning walks. Why?
Query: Hi doctor,I am a 50 year old male. I am taking BP medicine Cilaheart 10 twice a day for the past seven years. I do morning walks of about 5 km average for six days a week since the past three years. I normally have a sound sleep for six to seven hours every day. I normally getup twice for urination...  Read Full »
Dr. Kaveri Dandapani
Diabetologist

Answer: Hello,Welcome to icliniq.com.Sorry to say that, yes, you are diabetic.I would like you to take Glycomet (Metformin) 500 mg once a day, preferably in the morning, to avoid any hypoglycemic effects. If I were your doctor, I would have started it when I first saw the A1C to be abnormal. Even though yo...  Read Full »
 
Have You Been Diagnosed With Diabetes? Read This To Know What Next
Article Overview: This article provides the information to improve knowledge and understanding of diabetes among patients.  Read Article »
Dr. Revathi Sundaramurthy
Diabetologist

Diabetes mellitus is a metabolic disorder. In this disorder, there is increase in blood sugar level. The cause may be lack of insulin or cells fail to respond and utilize insulin. It is considered as one among lifestyle disorders as unhealthy lifestyle is the major cause. Leading a healthy life styl ...  Read Article »
 
Why is there diabetic neuropathy in spite of being on insulin?
Query: Hello doctor, Although my mother is on insulin for 7 years, she has diabetic neuropathy and some complications since one week. Also, the doctor tried but the complications are not going.  Read Full »
Dr. Suneetha B S
Diabetologist

Answer: Hello, Welcome to icliniq.com. You have not mentioned the age of your mother. Diabetic neuropathy is a common complication seen in patients who have long-term or uncontrolled diabetes. It may not be completely reversible. However, talk to your doctor about taking Vitamin B12 supplements and Gaba...  Read Full »
 
My grandfather is suffering from the side effects of his medicines. Please help.
Query: Hello doctor, My grandfather has been a heart patient and diabetic for the last eight years. He has been taking Capoten 25 mg, Sofvasc 5 mg, Daonil 5 mg, and Loprin 75 mg. But due to these medications, he has recently started to suffer from its side effects. He has a throat infection and a ch...  Read Full »
Dr. Isaac Gana
Cardiologist

Answer: Hello, Welcome to icliniq.com. The infection your grandfather is suffering from is not a result of the medications, but it is a complication associated with patients that have had diabetes for some time, especially older adults. Diabetes is a chronic disease that weakens the immune system. Age is a...  Read Full »
 
Diabetic Retinopathy, Its Effects and Preventive Aspects
Article Overview: Diabetes has become a lifestyle-related epidemic in our country. It being a vascular disease manifests in blood vessels throughout our body. The eye is the one and only place where we can see these changes happening to our blood vessels in vivid detail. Hence, diabetic retinopathy has been given a lot of importance and screening for it is seen in many diabetics. This article looks at what symptoms patients with diabetic retinopathy experience and when would be the best time to have a doctor examine the retina to screen for diabetic retinopathy.  Read Article »
Dr. Manjunath Natarajan
Diabetologist

Diabetes has become a lifestyle-related epidemic in our country. It being a vascular disease manifests in blood vessels throughout our body. The eye is the only place where we can see these changes happening to our blood vessels in vivid detail. Hence, diabetic retinopathy has been given a lot of im ...  Read Article »
 
What is the significance of increased creatinine level in a diabetic patient?
Query: Hello doctor, I am a 56 year old male. I was told that my creatinine level is 2.3 after my last HbA1c. I am type 2 diabetic. I am now on Atkins diet to reduce dramatically lower carbohydrates. What is the significance of increased creatinine level? What is considered as a critical level? Please exp...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. We are here to help you. Rise in serum creatinine level in a diabetic person points towards the development of diabetic nephropathy. Yes, increased serum creatinine requires alarming as this can further progress into end-stage renal disease. Now, you required evaluation t...  Read Full »
 
From a year, why is my penis not getting hard like before?
Query: Hi doctor, I am a 50 year old male, and I am diabetic. From the last year, my penis when erect is not as hard as it used to be. Please help.  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. One of the manifestations of diabetic neuropathy is erectile dysfunction. You will need good blood sugar control and try neurotropic drugs. You can also discuss with your endocrinologist or physician who is treating your diabetes regarding pho...  Read Full »
 
Am I type 1 or type 2 diabetic? How can I treat my hypoglycemia too?
Query: Hello doctor, My doctor whom I had been visiting discontinued her practice. I found a new doctor with whom I am having problems. The doctor diagnosed me with diabetes 24 years ago when I was 39. I was tried on a couple of different types and dosages of pills, but I cannot remember the names an...  Read Full »
Dr. Shaikh Sadaf
Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned, it appears that you indeed have type 1 diabetes. Regarding your hypoglycemia, I would suggest that you decrease the dose of NovoLog (insulin aspart injection) by two units in the morning and night. Your k...  Read Full »
 
I am 29 and I have a lot of health issues due to diabetes. Please advise.
Query: Hello doctor,I am a 29 year old unmarried female. I have a lot of issues because of diabetes. Diabetes was detected four months ago when I underwent an underarm surgery for an abscess. It has not recovered yet. Also, I have a lot of pimples on my face and head. I think this is because of the suga...  Read Full »
Dr. Kaveri Dandapani
Diabetologist

Answer: Hello, Welcome to icliniq.com. Do you have a family history of diabetes mellitus 2? What I feel is, if you reduce your weight, your sugar levels will come down. Reducing 1 kg per month will do. Do not skip a meal.  Cut down on meat, oily food, fried food, etc. Take a regular walk, jog or cycling...  Read Full »
 
I have pain and a white tissue layer forming on my penis. What to do?
Query: Hello doctor,I am a 40 year old male, and I have diabetes. From a week, I have pain in the penis, and a white tissue like layer is formed. What to do?  Read Full »
Dr. Meha Malhotra
Dermatologist

Answer: Hi, Welcome to icliniq.com. It seems you have candidiasis. But to be sure, please send photos and details like your latest sugar levels. We can start treatment after that. Take care. Revert with more information to a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologi...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Complications Of Diabetes Mellitus? We have medical experts to help you right away.

Ask a Doctor Online Now!